Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/247018
Full metadata record
DC FieldValueLanguage
dc.contributor.authorКалитин, Б. С.-
dc.contributor.authorМурач, В. А.-
dc.date.accessioned2020-07-30T13:01:41Z-
dc.date.available2020-07-30T13:01:41Z-
dc.date.issued1995-
dc.identifier.citationВестник Белорусского государственного университета. Сер. 1, Физика. Математика. Механика. – 1995. – № 3. – С. 71-72.ru
dc.identifier.issn0321-0367-
dc.identifier.urihttps://elib.bsu.by/handle/123456789/247018-
dc.description.abstractThis paper deals with the problem of the partial stability of nonautomonous systems by semidefinite Lyapunov functions. Proposed results are illustrated by the example of trianqular systemru
dc.language.isoruru
dc.publisherМинск : Універсітэцкаеru
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.subjectЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математикаru
dc.titleУстойчивость неавтономных систем по части переменных. Метод знакопостоянных функций Ляпуноваru
dc.typearticleru
dc.rights.licenseCC BY 4.0ru
Appears in Collections:1995, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
71-72.pdf108,9 kBAdobe PDFView/Open
Show simple item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.